# SDR REXA2022071700506

- Difficulty date: June 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACKS HAVE SEVERAL AREAS OF CORROSION FS 785-867. THERE IS MISSING METAL AT FS 890 ON EITHER SIDE OF SCALLOP. INSTALLED NEW SIDE SEAT TRACK SH670-36260-5 AND SH670-37543-3 BETWEEN FS785.00 TO FS847.00 IAW CRJ900 AMM 53-00-49-400-801-A07.
